Kodai Mathematical Journal
Online ISSN : 1881-5472
Print ISSN : 0386-5991
ISSN-L : 0386-5991
On a duality theorem of abelian varieties over higher dimensional local fields
Yoshihiro Koya
Author information
JOURNAL FREE ACCESS

2000 Volume 23 Issue 2 Pages 297-308

Details
Abstract
In this paper, we prove a duality theorem of abelian varieties over higher dimensional local fields under some conditions. It might be a one of generalization of the classical Tate duality theorem of abelian varieties over local fields.
Content from these authors

This article cannot obtain the latest cited-by information.

© Department of Mathematics, Tokyo Institute of Technology
Previous article
feedback
Top